# SDR SWIA201439106

- Difficulty date: August 12, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 42,198 hours, 54,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FLASHLIGHT INOPERATIVE.   R & R FWD GALLEY FLASHLIGHT BATTERIES WITH SERVICEABLE UNITS.  OPS CHECKED GOOD.
